# SDR HALA0700024

- Difficulty date: January 13, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 7,667 hours, 18,899 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Cable
- Condition: Damaged
- Location: Flap Buss
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH WHEN FLAPS WERE SEL TO 13 GOT A SLIGHT ROLL TO LEFT.  AFTER LDG WHEN FLAPS WERE SEL TO 18 GOT FLAP DISAG ALEART AND CONFIG PG SHOWED L FLAP AT 13 AND R FLAP AT 19.  FOUND FLAP BUS CABLE 3XA BROKEN AND BUSS 33B CRUSHED.  REMOVED AND REPLACED FLAP BUSS CABLES 34A AND 33B PER AMM 27-50-00.  OPS CHECK GOOD.
